# SDR YENA201908280486

- Difficulty date: August 28, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 23,486 hours, 15,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 34002210
- Part serial: 009462
- Condition: Failed
- Location: Cabin
- Part time: 15,891 hours, 10,980 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1479, DCA-FLL. FOUND CEILING EMERGENCY LIGHT AT ROW 17 OUT; REPLACED POSITION #6 BATTERY CHARGER BY R2 DOOR FOUND CHECKS GOOD PER AMM 33-50-01.
